Public Notification: Man Fuel Male Enhancement Shooter (Tropical Fruit Flavor) contains hidden drug ingredients
[5-22-2019] The Food and Drug Administration is advising consumers not to purchase or use Man Fuel Male Enhancement Shooter (Tropical Fruit Flavor), a product promoted and sold for sexual enhancement on various websites, including www.gomanfuel.com, and possibly in some retail stores.
FDA laboratory analysis confirmed that Man Fuel Shooter (Tropical Fruit Flavor) contains tadalafil and desmethyl carbodenafil. Tadalafil is the active ingredient in the FDA-approved prescription drug Cialis, used to treat erectile dysfunction. This undeclared ingredient may interact with nitrates found in some prescription drugs, such as nitroglycerin, and may lower blood pressure to dangerous levels. People with diabetes, high blood pressure, high cholesterol, or heart disease often take nitrates. Desmethyl carbodenafil is a substance structurally similar to sildenafil, the active ingredient in the FDA-approved prescription drug Viagra, also used to treat erectile dysfunction.
Health care professionals and patients should report adverse events or side effects related to the use of this product to FDA's MedWatch Safety Information and Adverse Event Reporting Program:
- Complete and submit the report online at MedWatch Online Voluntary Reporting Form, or
- Download and complete the form, then submit it via fax at 1-800-FDA-0178.
Note: This notification is to inform the public of products marketed as dietary supplements or conventional foods with hidden drug ingredients and chemicals. These products are typically promoted for sexual enhancement, weight loss, and body building and are often represented as being “all natural.” FDA is unable to test and identify all products marketed as dietary supplements that have potentially harmful hidden ingredients. Consumers should exercise caution before purchasing any product in the above categories.
For more information:
- Tainted Sexual Enhancement Products
- Subscribe to the RSS feed
- Beware of Fraudulent ‘Dietary Supplements’